MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 6.5MM REVERE PEDICLE SCREW 45MM

GLOBUS MEDICAL, INC. REVERE; 6.5MM REVERE PEDICLE SCREW 45MM
Model Number 124.465
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that revision surgery was required to remove two revere pedicle screws due to non-union and loosening at l4.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The parts were not available for evaluation as they were retained by the patient.It's likely the screw loosening was caused by pseudarthrosis and/or poor bone quality.However, a definitive cause of the reported issue cannot be determined.

Brand Name
REVERE
Common Device Name
6.5MM REVERE PEDICLE SCREW 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18831124
Report Number3004142400-2019-00022
Device Sequence Number14214841
Product Code MNH
UDI-Device Identifier00849044001242
UDI-Public00849044001242
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number124.465
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite